# SDR IXXA080017O

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 450922
- Aircraft time: 81,636 hours, 25,016 cycles
- Engine: Pwa JT3D7
- Engine time: 49,865 hours, 15,125 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 42D491C
- Part serial: 2454
- Condition: Leaking
- Location: Engine Oil
- Part time: 49,865 hours, 15,125 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM HIK, THE CREW SHUTDOWN NR 1 ENGINE AT 2102Z DUE TO FLUCTUATING OIL PRESSURE AND FLICKERING OIL PRESSURE LIGHT.  WIND MILLING OIL PRESSURE FLUCTUATION BETWEEN 18PSI TO 25PSI AT CRUISE ALTITUDE, OIL QUANTITY INDICATED 2.5 GALLONS AND OIL TEMP 75C PRIOR TO SHUTDOWN.  THE CREW LANDED WITHOUT INCIDENT AT SUU.  MAINTENANCE INSPECTED AND FOUND LOW OIL DIFFERENTIAL PRESSURE SWITCH TO BE LEAKING.  MAINTENANCE REPLACED LOW DIFFERENTIAL PRESSURE SWITCH, OPERATIONAL CHECK GOOD IAW DACO DC-8 MAINTENANCE MANUAL 79-33-1 AND GENERAL MAINTENANCE MANUAL 3.116.  AIRCRAFT WAS RETURNED TO SERVICE.
